# SDR SWAA022397

- Difficulty date: October 12, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 53,742 hours, 52,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER SPLICES CRACKED (2 EA) AT BS 360, STR 14L AND STR 15L.  REPAIRED STR SPLICES PER SRM.
